# SDR 04FDEA02314

- Difficulty date: July 30, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-11F
- Aircraft serial: 26456
- Aircraft time: 68,413 hours, 27,348 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE SKIN HAS CHAFFING MARKS FROM NR 4, 5, 6 & 7 LEADING EDGE SLATS, ALSO TEFLON PAINT MISSING IN SOME AREAS.  CHAFFING AREA IS BETWEEN STATION XOS 660 AND XOS 1005.  BLENDED LEADING EDGE BEHIND SLAT NR 4 AND 7, FOUND TO BE OUT OF LIMITS AT XOS 600 AND XOS 594, IAW DC10 SRM 57-10-00 VOL I.  FABRICATED DOUBLERS (2 EACH) IAW DC10 SRM 57-10-00 VOL I.  ALODINED AND PRIMED DOUBLERS IAW DC10 SRM 51-21-01 VOL II.  INSTALLED DOUBLERS IAW DC10 SRM 57-10-00 VOL I; DC10 SRM 51-33-01 VOL II AND DC10 SRM 51-35-01 VOL II.  LEADING EDGE BEHIND SLATS 5 AND 6 WAS FOUND TO BE WITHIN LIMITS IAW DC10 SRM 57-10-00 VOL I.
